Radiation by a Relativistic Sheet Electron Beam Propagating over a Sinusoidal Grating

Toshiyuki TANAKA  Kiyotoshi YASUMOTO  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E70   No.4   pp.255-258
Publication Date: 1987/04/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: Special Section LETTER (Special Issue: Papers from 1987 National Convention IEICE)
Category: Electro Magnetic Theory and Microwave Circuits
Keyword: 


Full Text: PDF(196.7KB)>>
Buy this Article




Summary: 
A two-dimensional radiation by a relativistic sheet electron beam passing over a corrugated conducting surface is investigated. The leakage coeffcient and phase change of space-charge waves due to the radiation is calculated using a perturbation approach based on the multiple scales.